27 Sep 2012
Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. You should contact the doc immediately if you experience these symptoms while taking the medications.
Take care, best wishes!
27 Sep 2012
Hello in2sharpei. I just like to add to what Rajive said. There are many combinations of drugs that carry the risk of acquireing Sertonin Syndrome and they are perscribed because they are effective to treating the diagnosis. If your doctor has perscribed this combination, she/he has done so with the best of intent for your condition. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... later added Buspar Doc took me off Buspar, added 50mg of trazodone at bedtime..I find it makes me less irritable, I sleep better, less social ...
2 answers • 5 Apr 2012
Trazodone is so helpful to me but I was also prescribed the citalopram also. I have concerns about the two combined.
2 answers • 16 Jul 2012
... then Paxil years ago..the Zoloft made me feel like I had drunk 3 pots of coffee..the Paxil spaced me out..though not as bad as the Zoloft. So I ...
2 answers • 28 Apr 2013
... taking Xanax since it came out..on the same dose as when I started..and no longer does much... took nefazodone for a long time..it helped me a ...
1 answer • 5 Jul 2013